Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | R | V
Number of items: 10.

A

Anguraj, Annamalai and Ravikumar, Kasinathan (2020) Exponential Stability of Impulsive Neutral Stochastic Integrodifferential Equations Driven by a Poisson Jumps and Time-Varying Delays. Filomat, 34 (6). pp. 1809-1819.

Anguraj, Annamalai and Ravikumar, Kasinathan and Ramkumar, Kasinathan (2020) Existence and Hyers-Ulam stability of random impulsive stochastic functional integrodifferential equations with finite delays. Computational Methods for Differential Equations. pp. 1-13.

Asha Rani, A (2020) Narayana Prime Cordial Labeling of Twig Graph. Proceedings of International Conference on Research Trends in Mathematics. ISSN 978-93-92811-09-8

Asha Rani, A (2020) Narayana prime cordial labeling of generalized Petersen Graph. Malaya Journal of Matematik, Vol. S, No. 1, 1-5, 2020, 5 (1).

B

Banupriya, K and Abinaya, S (2020) NEUTRAL IMPULSIVE STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY FRACTIONAL BROWNIAN MOTION WITH FINITE DELAY AND POISSON JUMPS. Journal of Fractional Calculus and Applications, 11 (1). pp. 11-21. ISSN 2090-5858

BhuvaneswarI, V (2020) Lower Bound of Blow up Time for Three Species Cooperating Model. Journal of Applied Nonlinear Dynamics, 9 (3). pp. 391-400. ISSN 2164-6473

D

DINESH KUMAR, M and THIAGARAJAN, M (2020) Impacts of heat and mass flux on MHD flow and heat transfer of radiative nanofluid past an exponentially shrinking/stretching sheet with viscous and Ohmic dissipations. WSEAS TRANSACTIONS on APPLIED and THEORETICAL MECHANICS, 15. pp. 182-193. ISSN 2224-3429

R

Ramkumar, Kasinathan and Ravikumar, Kasinathan (2020) Exponential behavior of neutral impulsive stochastic integro-differential equations driven by Poisson jumps and Rosenblatt process. Nonauton. Dyn. Syst., 7. pp. 1-21.

Ramkumar, Kasinathan and Ravikumar, Kasinathan and Anguraj, Annamalai (2020) Approximate Controllability for Time-Dependent Impulsive Neutral Stochastic Partial Differential Equations with Fractional Brownian Motion and Memory. Universal Journal of Mathematics and Applications, 3 (3). pp. 115-120. ISSN 2619-9653

V

Vivek, D (2020) EXISTENCE AND UNIQUENESS RESULTS FOR ψ-FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH BOUNDARY CONDITIONS. PUBLICATIONS DE L’INSTITUT MATHÉMATIQUE, 107 (121). pp. 145-155. ISSN 2683-3867

This list was generated on Tue Jan 31 16:25:35 2023 UTC.